Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

The Calderón problem for Hilbert couples

Ameur, Yacin LU (2003) In Arkiv for Matematik 41(2). p.203-231
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
calderón, Hilbert space
in
Arkiv for Matematik
volume
41
issue
2
pages
203 - 231
publisher
Springer
external identifiers
  • scopus:0242287814
ISSN
0004-2080
language
English
LU publication?
yes
id
1fba030a-d85e-46ea-8964-f34c370ce7b5
date added to LUP
2019-02-27 13:26:20
date last changed
2021-02-17 07:07:39
@article{1fba030a-d85e-46ea-8964-f34c370ce7b5,
  author       = {Ameur, Yacin},
  issn         = {0004-2080},
  language     = {eng},
  number       = {2},
  pages        = {203--231},
  publisher    = {Springer},
  series       = {Arkiv for Matematik},
  title        = {The Calderón problem for Hilbert couples},
  volume       = {41},
  year         = {2003},
}